# SDR DALA2023031001775

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,517 hours, 21,038 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 AFT RT DOOR SLIDE LIGHT STAYS ILLUMINATED WITH DOOR UNARMED. CORRECTIVE ACTION: CYCLED DOOR ARMING LEVER SEVERAL TIMES AND CKD GIRT BAR SLIDERS AND PROX SWITCHES PER B757 M/M 52-11. OPS CK NML. (4785524)
